# SDR DALA1121156904

- Difficulty date: February 8, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CORRODED STA 1680-1700 I/B OF LAV SERVICE PAN INSIDE STR 29R.  COMLIED WITH ERA 490332-14 REV A AT SAA DURING HMV ON NR CARD 173250.
